# SDR DALA2018040102067

- Difficulty date: March 30, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 117,349 hours, 17,250 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1197
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE AFT CARGO BAY SKIN CORRODED AT BETWEEN BS 1197+110 TO 1197+88,  STRINGERS 33R - 34R. FOUND TO BE OUT OF LIMITS. REPAIRED IAW 566933-14.
